# SDR USAA970268

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11283
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 27250
- Part time: 17,944 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C4 CHECK, FOUND HEAT DAMAGE TO SKIN AND STRINGER AT APU OUTLET AREA, STATION 27250 AND STR 46.  INSTALLED EXTERNAL DOUBLER REPAIR 20 INCH BY 16 INCH AND REPAIRED STRINGER 46 PER EA 47737 AND SRM 51-70-06 REPAIR NR 5.  (M)
